IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2760 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

DRUG WATCH

Serum drug level-related sodium valproate-induced hair loss

Ramakrishnappa Suresh K, Belhekar Mahesh N

Year : 2013| Volume: 45| Issue : 2 | Page no: 187-188

   This article has been cited by
 
1 Cosmetic side effects of antiepileptic drugs in adults with epilepsy
B. Chen,H. Choi,L.J. Hirsch,J. Moeller,A. Javed,K. Kato,A. Legge,R. Buchsbaum,K. Detyniecki
Epilepsy & Behavior. 2015; 42: 129
[Pubmed]  [Google Scholar] [DOI]
2 Hair loss with levetiracetam in five patients with epilepsy
Xuemei Zou,Zhen Hong,Dong Zhou
Seizure. 2014; 23(4): 158-160
[Pubmed]  [Google Scholar] [DOI]
3 Sodium valproate
Reactions Weekly. 2013; 1460(1): 38
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow